• question-icon

    What causes withdrawal bleeding after taking Postinor-2?

default
Posted on Mon, 10 Jul 2017 in Women's Health
Question: Is it normal not to have withdrawal bleeding after taking postinor 2? My girlfriend has taken postinor2 exactly 1 week ago. She took it within 24hrs after we had unprotected sex. Please help I'm very concerned.
doctor
Answered by Dr. Rakhi Tayal 34 minutes later
Brief Answer:
it is normal not to have the bleeding.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Withdrawal bleeding may not happen after taking Postinor 2. The bleeding is not related to the efficacy of pill. If she took the pill within 24 hours then she is more than 95% protected against pregnancy.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-yyyyyy-yyyyy

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Rakhi Tayal 8 minutes later
Thankyou doctor
doctor
Answered by Dr. Rakhi Tayal 56 minutes later
Brief Answer:
Welcome.

Detailed Answer:
Hello.
Thank you.
I am happy I could help.
Please do recommend our services to others too in case you found them helpful. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you the best in whatever you do.
Best regards.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2